Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Some properties of solutions of initial-value problems associated with the wave equation


Author: LL. G. Chambers
Journal: Quart. Appl. Math. 28 (1970), 391-398
DOI: https://doi.org/10.1090/qam/99784
MathSciNet review: QAM99784
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: A variational principle and a reciprocity relation are obtained for initial value problems associated with the wave equation.


References [Enhancements On Off] (What's this?)

  • [1] Morton E. Gurtin, Variational principle for the time-dependent Schrödinger equation, J. Mathematical Phys. 6 (1965), 1506–1507. MR 0182314, https://doi.org/10.1063/1.1704687
  • [2] M. E. Gurtin, Variational principles for linear initial value problems, Quart. Appl. Math. 22, 252-256 (1964)
  • [3] L. Aĭnola, The variation principle for the Schrödinger equation, Eesti NSV Tead. Akad. Toimetised Füüs.-Mat. 16 (1967), 139–142 (Russian, with Estonian and English summaries). MR 0218769
  • [4] D. S. Jones, Generalised functions, McGraw-Hill Book Co., New York-Toronto, Ont.-London, 1966. MR 0217534
  • [5] D. S. Jones, The theory of electromagnetism, International Series of Monographs on Pure and Applied Mathematics, Vol. 47. A Pergamon Press Book, The Macmillan Co., New York, 1964. MR 0161555


Additional Information

DOI: https://doi.org/10.1090/qam/99784
Article copyright: © Copyright 1970 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website